Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Simvastatin pale stool

Premium Questions

Dr. Om Lakhani MD

Hello, I just started taking Simvastatin this week and I have had a stomach ache the entire week in addition to loose stools. Today I took.my dosage and was drinking a diet Mt Dew and now I feel real hot ... View answer

Answered by : Dr. Om Lakhani ( Diabetologist)
Dr. Jasvinder Singh MD

Started last Saturday vomiting for 4 hours Black stool for a week. Took some pepto bismol last Sat - Sun and then stopped. My doctor checked my stool for blood and says no indication of blood Doesn ... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)
Dr. Raju A.T MD

appointment with gastrologist for prostate examination. Two questions I take simvastatin 10mg and have went ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Michelle Gibson James MD

I TAKE SIMVASTATIN 80 MG AND GILPIZIDE-METFORMIN DOES THIS MEDICINE CAUSE IMPOTENCE ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Deepak Sundriyal MD

several days ago the wife and I found a pie chart detailing opinions on simvastatin and lymphoma ... for any help. :) intravascular lymphoma (ivl) diagnosis from XXXXXXX clinic. had been taking simvastatin ... View answer

Answered by : Dr. Deepak Sundriyal ( Oncologist)

Public Forum Discussions

Dr. Wasim Murtaza MD

I am a 45 year old female and am taking 20 mg Simvastatin daily. I ve been on this medication for 40 days and just started experiencing green stool yesterday. My diet is mostly whole foods (grilled ... View answer

Answered by : Dr. Wasim Murtaza ( General & Family Physician)
Dr. Akhtarhusain MD

I have been on simvastatin for about 10 months now and noticed that I have much softer stools than before. Still very regular and not going anymore often than usual just that they are much softer than ... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)
Dr. Rachana Goswami MD

I am female aged 69 and have been taking simvastatin (at night) for approximately two years. My stool has recently been looking pale. Should I speak to my general practitioner about this? My ... View answer

Answered by : Dr. Rachana Goswami ( Dentist)
Dr. Pavan Kumar Gupta MD

Hello, I have been having very hard stool because of pain medication i have been taking. The last 3 ... this medication for some time and this has never happened before. I also take low dose asa and... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Anantharamakrishnan MD

I am having problems now that I did not have before. I have been switched to a new blood pressure medication and cholesterol medication (Simvastatin and Valsartan). I am noticing dark almost black stools ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)

Mobile Questions and Answers

Dr. Sabiha Banu MD

Hai.no it has no sulfa drugs, it is a drug used to reduce the bad cholesterol levels in the body.it is safe the only contraindications are pregnancy, breastfeeding and liver problems. Its a hmgcoa reductase drug inaction...

Dr. Vinay Bhardwaj MD

Apart from the immediate decrease in blood pressure from the Amlodipine. Both drugs are broken down by the liver and occasionally when the liver is stressed the simvastatin could cause muscle inflammation and pain....

Dr. Saumya Mittal MD

get stool examination done